ICD-10-CM Code for Poisoning by predominantly beta-adrenoreceptor agonists, accidental (unintentional), subsequent encounter T44.5X1D

ICD-10 code T44.5X1D for Poisoning by predominantly beta-adrenoreceptor agonists, accidental (unintentional), subsequent encounter is a medical classification as listed by WHO under the range - Injury, poisoning and certain other consequences of external causes .

Introducing Codify by AAPC! Designed by Coders. Customized by You.

Everything you loved, just easier, more customizable, and enhanced with new features. Available in a variety of subscription levels to suit your needs.

See What's New Buy Now
Poisoning by predominantly beta-adrenoreceptor agonists, accidental (unintentional), subsequent encounter

T44.5

Excludes1: poisoning by, adverse effect of and underdosing of beta-adrenoreceptor agonists used in asthma therapy (T48.6-)

Tabs
Get crucial instructions for accurate ICD-10-CM T44.5X1D coding with all applicable Excludes 1 and Excludes 2 notes from the section level conveniently shown with each code.
This section shows you chapter-specific coding guidelines to increase your understanding and correct usage of the target ICD-10-CM Volume 1 code.